# SDR S9BA2008032

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 21,045 hours, 47,135 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: AN90112A
- Condition: Failed
- Location: Oil Cooler
- Part time: 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST NR 2 OIL PRESSURE AND TORQUE PRESSURE OIL ON ENGINE COWLING AND RIGHT FLOAT.  FOUND OIL COOLER RETURN LINE GASKET LEAKING. REMOVED AND REPLACED GASKET, SERVICED ENGINE WITH 4 QUARTS OF OIL. LEAK CHECK SATISFACTORY.   PROPELLER WAS FEATHERED AND ENGINE WAS SHUTDOWN IN FLIGHT
